Carregant...
Carregant...

Vés al contingut (premeu Retorn)

An analytical approach to codimension-2 sliding bifurcations in the dry friction oscillator

Autor
Martinez-seara, Tere; Guardia, M.; Hogan, S.
Tipus d'activitat
Article en revista
Revista
SIAM journal on applied dynamical systems
Data de publicació
2010
Volum
9
Número
3
Pàgina inicial
769
Pàgina final
798
DOI
https://doi.org/10.1137/090766826 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/9131 Obrir en finestra nova
URL
http://siamdl.aip.org/dbt/dbt.jsp?KEY=SJADAY&Volume=9&Issue=3 Obrir en finestra nova
Resum
In this paper, we analytically consider sliding bifurcations of periodic orbits in the dry-friction oscillator. The system depends on two parameters: F, which corresponds to the intensity of the friction, and ω, the frequency of the forcing. We prove the existence of infinitely many codimension-2 bifurcation points and focus our attention on two of them: A1 := (ω −1, F) = (2, 1/3) and B1 := (ω −1, F) = (3, 0). We derive analytic expressions in (ω −1, F) parameter space for the codimens...
Citació
Martínez-Seara, M.; Guardia, M.; Hogan, J. An analytical approach to codimension-2 sliding bifurcations in the dry friction oscillator. "SIAM journal on applied dynamical systems", 2010, vol. 9, núm. 3, p. 769-798.
Paraules clau
Filippov systems, codimension-2 points, periodic orbits, sliding bifurcations
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants